# SDR GAIA00720

- Difficulty date: November 27, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N902RF
- Make and model: Boeing 727225
- Aircraft serial: 22549
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Te
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1804 - LAX - AT FL 270, THE AMBER LEADING EDGE FLAP LIGHT ILLUMINATED, WITH CORRESPONDING NR 5 KRUEGER INDICATOR ON THE LEADING EDGE ANNUNCIATOR PANEL.  THE LIGHT STAYS ON CONTINUOUSLY.  AIRCRAFT MADE AN UNEVENTFUL RETURN TO LAX.  REMOVED AND CLEANED CONNECTOR.  CYCLED FLAPS.  INSPECTED NR 5 KRUEGER FLAP.  NO DEFECTS NOTED.  CANNOT DUPLICATE PROBLEM ON GROUND.  OPS CHECK GOOD ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
